Modelling and Simulation in Fluid Dynamics in Porous Media

  • José A. Ferreira
  • Sílvia Barbeiro
  • Gonçalo Pena
  • Mary F. Wheeler
Conference proceedings

DOI: 10.1007/978-1-4614-5055-9

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 28)

Table of contents

  1. Front Matter
    Pages i-x
  2. José A. Ferreira, E. Gudiño, P. de Oliveira
    Pages 67-85
  3. P. Wang, D. M. Tartakovsky, A. M. Tartakovsky
    Pages 99-108
  4. R. Bunoiu, G. Cardone, C. Perugia
    Pages 109-123
  5. M. Patrício, R. Patrício
    Pages 143-156
  6. F. Dorai, G. Debenest, H. Luo, H. Davarzani, R. Bouhlila, F. Laouafa et al.
    Pages 201-209

About these proceedings

Introduction

 This volume presents a selection of survey and research articles based on invited lectures and contributed talks presented at the Workshop on Fluid Dynamics in Porous Media that was held in Coimbra, Portugal, in September 12-14, 2011. The contributions are devoted to mathematical modeling, numerical simulation and their applications, providing the readers a state-of-the-art overview on the latest findings and new challenges on the topic. The book includes research work of worldwide recognized leaders in their respective fields and presents advances in both theory and applications, making it appealing to a vast range of audience, in particular mathematicians, engineers and physicists.

Keywords

Fluid Dynamics Numerical Simulation Porous Media

Editors and affiliations

  • José A. Ferreira
    • 1
  • Sílvia Barbeiro
    • 2
  • Gonçalo Pena
    • 3
  • Mary F. Wheeler
    • 4
  1. 1., Department of MathematicsUniversity of CoimbraCoimbraPortugal
  2. 2., Department of MathematicsUniversity of CoimbraCoimbraPortugal
  3. 3., Department of MathematicsUniversity of CoimbraCoimbraPortugal
  4. 4.Inst. Computational Engineering &, Sciences (ICES)University of Texas, AustinAustinUSA

Bibliographic information

  • Copyright Information Springer Science+Business Media New York 2013
  • Publisher Name Springer, New York, NY
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-1-4614-5054-2
  • Online ISBN 978-1-4614-5055-9
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017